publication:

Vanishing of the third simplicial cohomology group of l(1)(Z(+)) (2001)

Author(s): Gourdeau F, White MC

      • Date: 03-01-2001
      • Journal: Transactions of the American Mathematical Society
      • Volume: 353
      • Issue: 5
      • Pages: 2003-2017
      • Publisher: American Mathematical Society
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: cohomology Banach algebra WEAK AMENABILITY

      Staff

      Dr Michael White
      Senior Lecturer